I must be searching with the wrong terms. I read about adults becoming hypersensitized to the Tdap vaccine. IIRC, the recommendation was to have their antibodies checked before continuing to get boosters/vaccines. Anyone have related information to this? I did not save the link.
I remember reading a presentation by Dr. Sherri Tenpenny in which she said tetanus vaccines given too often can cause an autoimmune disorder because there are so many antibodies to tetanus in the body, with no tetanus to attack. So the antibodies turn on other parts of the body.
|54 members and 13,691 guests|
|agentofchaos , AMG , averysmomma05 , Biscuits & Gravy , Daffodil , DahliaRW , Deborah , DonnaRT , Dovenoir , emmy526 , girlspn , John56789 , justsamma , katelove , Katherine73 , kathymuggle , Kim Dooty , lilmissgiggles , lisak1234 , maiajay , mamabear0314 , manyhatsmom , michanders4 , Michele123 , Mirzam , mumto1 , Mylie , MylittleTiger , PacificMar , philomom , redsally , RileyAnn , RollerCoasterMama , RosemaryV , rubelin , samaxtics , shantimama , Shmootzi , Skippy918 , Sojourner , Springshowers , stephalittle , SweetSilver , Tracy , transpecos , worthy , zebra15|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|